MAUDE Adverse Event Report: COOPERSURGICAL, INC. UTERINE MANIPULATOR TIP W

COOPERSURGICAL, INC. UTERINE MANIPULATOR TIP W
Model Number UMW676
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref.(b)(4).Coopersurgical inc.Is currently investigating the reported complaint condition.
 
Event or Problem Description
Report stated "we get a call from previous client (anchor) to info us that the rumi was broken after surgery recently".04.09.2020- report update- balloon exploded when surgeon inflated with normal saline.During laparoscopic myomectomy + ovarian cystectomy + hysteroscopy.Checked for the completeness of the balloon and searched - no foreign body remained in patient body.Reference e-complaint number : (b)(4).Uterine manipulator tip w umw676 (b)(4).
 
Event or Problem Description
Report stated: "balloon exploded when surgeon inflated with normal saline.During laparoscopic myomectomy + ovarian cystectomy + hysteroscopy.Checked for the completeness of the balloon and searched - no foreign body remained in patient body".1216677-2020-00096-1, umw676 uterine manipulator tip w e-complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation: no sample returned, review dhr.Distribution history the complaint product was manufactured at csi on 03/28/19 under work order (b)(4).Manufacturing record review: (b)(4) was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: confirmation of the reported balloon rupture event was obtained through provided attached photos.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: no definitive root cause for this issue could be reliably determined at this time.Corrective actions: corrective action is not applicable at this time due to the absence of the affected sample for investigative analysis.No further training required at this time; complaint will be monitored for trending.Was the complaint confirmed? yes.

Brand Name
UTERINE MANIPULATOR TIP W
Common Device Name
UTERINE MANIPULATOR TIP W
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key9993097
Report Number1216677-2020-00096
Device Sequence Number11282014
Product Code LKF
UDI-Device Identifier00888937001440
UDI-Public888937001440
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K932115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUMW676
Device Catalogue NumberUMW676
Device Lot Number260460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2020
Supplement Date Received by Manufacturer03/28/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown